Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest the medication to get rid of black spots on finger and nail area?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
how can i get rid of the black spots throughout my finger and also in the nail area ??
Posted Wed, 18 Sep 2013 in Skin Hair and Nails
Answered by Dr. Rohit Batra 25 minutes later
Brief Answer:
paronychia and nail XXXXXXX line on nail.

Detailed Answer:
Thanks for your mail.

The picture sent by you shows white line on nail plate which is seen in cases of nutritional deficiency or as a result of any chronic disease.

The black discolouration of the surrounding area is seen in those who wash their hands very often or work with chemicals.

Mild topical steroids can help cure it. But further damage should be stopped. Regular application of moisturizers will also help.

Nail problems usually respond to oral supplements containing biotin, calcium pantothenate etc.
In case of any systemic problem, the problem should be treated for a cure.

Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Suggest the medication to get rid of black spots on finger and nail area? 30 minutes later
Would you mind to suggest me any medicine or something like that for it please !??
Answered by Dr. Rohit Batra 23 hours later
Brief Answer:
combination of mild topical steroids and antibioti

Detailed Answer:
Thanks for your follow up. .

I have already explained that the paronychia can be treated by application of a combination of topical steroids like fluticasone or desonide with an antibiotic like mupirocin etc. I use this combination for good results in my patients. Your dermatologist will be able to prescribe the most commonly available brand at your location.

Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor